Open Access
Translator Disclaimer
2013 Modified Mann-Halpern Algorithms for Pseudocontractive Mappings
Hong-bo Du
Abstr. Appl. Anal. 2013(SI01): 1-6 (2013). DOI: 10.1155/2013/478647

Abstract

Modified Mann-Halpern algorithms for finding the fixed points of pseudocontractive mappings are presented. Strong convergence theorems are obtained.

Citation

Download Citation

Hong-bo Du. "Modified Mann-Halpern Algorithms for Pseudocontractive Mappings." Abstr. Appl. Anal. 2013 (SI01) 1 - 6, 2013. https://doi.org/10.1155/2013/478647

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1273.47112
MathSciNet: MR3044904
Digital Object Identifier: 10.1155/2013/478647

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top